# SDR 95FDEA00291

- Difficulty date: March 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N185FE
- Make and model: Boeing 727-22
- Aircraft serial: 18871
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Str Clip
- Part number: 65453135
- Condition: Damaged
- Location: Bs 440
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STR CLIP DAMAGED BS 440 STR 7L.  REMOVED DAMAGED STR CLIP AT BS 440 STR 7L THEN INSTALLED A NEW STR CLIP.
